Get your Health question answered in 3 easy steps

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have para ovarian cyst. Missing periods and have tender breast. HPT negative. Should I be worried?

Answered by
Dr.
Dr. Minoo Bhagia

OBGYN

Practicing since :1983

Answered : 979 Questions

default
Posted on Sat, 22 Dec 2012 in Women's Health
Question: Hi... I have a para ovarian cyst. on the right side. I havent had my periods for the past 47 days and I am not pregnant according to the home pregnancy test. I have signs of getting my periods - breast tenderness and slight cramps for few seconds for the past 15 days. But still no sign of my period. My doctor later prescribed "meprate" tablets as I was feeling a bit bloated. But not much weight gain. My last period was on the 15th of October. Should I be worried? What could be causing the delay in my menstrual cycle? I had an attack of a skin infection called pityriasis rosea and was asked to take azithral tabs. Kindly help me.
doctor
Answered by Dr. Minoo Bhagia 29 minutes later
Hello

Welcome and thanks for the query

Paraovarian cysts are on the side of ovaries or on the fallopian tubes , they are the remnant of wolfian duct.They can be mistaken with ovarian cysts as paraovarian cysts are rare.They can grow in some cases and can bleed or rupture later on.
Delayed periods can be due to hypothyroidism or pelvic inflammation due to the cysts.Get your haemoglobin level done and just relax.Do lots of exercises and diet control.The periods will start on its own within few days if you are not pregnant.if not then take a course of antibiotics for PID under doctor's guidance and keep the TSH levels under 3 by increasing the dose of thyroxine.

Best wishes
Good luck and take care
Any further query is most welcome


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Hypothyroidism

doctor1 MD

hi,ima 20 yr old girl, 82kg, 168cm im a hypothyroidism patient. as a result i have pigmentations on my face...around lips, n also at the folds .. i take thyroxin 100mg, metformin 500mg, aldectone 50mg n droxin 35..to regilarise periods. pls help me remove this as soon as possible

doctor1 MD

Every once in a while I can feel what I believe is a skipped, or extra heartbeat. I have no pain or dizziness or shortness of breath along with this. I do suffer from panic/anxiety and I am currently on Xanax for it. I am also on Levothyroxine for Hypothyroidism. My question is this: I have a trip to Cedar Point coming up in August and I want to know if I should be concerned about going on thrill rides and rollercoasters with my family.

doctor1 MD

Hi,Am suffering from hypothyroidism which in turn caused huge hair loss & hair thinning,My Doc said Eldervit 12 inj taken once a week for 7 weeks will be helpful for hair loss.

Also thyronorm 100mcg has been given for hypothyroidism with a calcium tab

Is that okay to go-ahead with this one

doctor1 MD

Hi doctor, I am paromita. I have hypothyroidism problem and taking eltroxin 100 mg. I am suffering hair falls problem from last two years. 8 months back I checked my iron, it was good but serrum ferritin level was 17 . so I was taking fefolz and after 4 month ferritin lebel increased to 36. Then I stopped my medicine and now again my serrum ferritin lebel is 23. my hair falls has increased. So what should I do now ? How long I should take iron tablet?

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...